Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Finitely presented lattices
HTML articles powered by AMS MathViewer

by Ralph Freese and J. B. Nation PDF
Proc. Amer. Math. Soc. 77 (1979), 174-178 Request permission

Abstract:

It is shown that the generalized word problem for lattices is solvable. Moreover, one can recursively decide if two finitely presented lattices are isomorphic. It is also shown that the automorphism group of a finitely presented lattice is finite.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06B25, 03B25, 06B05
  • Retrieve articles in all journals with MSC: 06B25, 03B25, 06B05
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 174-178
  • MSC: Primary 06B25; Secondary 03B25, 06B05
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0542080-8
  • MathSciNet review: 542080